# SDR CALA2025020400279

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 94,315 hours, 37,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5348002069701
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) R/H LATERAL SHEAR PLATE CRACKED AT FR68 TO FR69.   REMOVED AND REPLACED SHEAR PLATE LOCATED AT FR68 TO FR69, Y1792 PER A320 SRM 51-40-11-1001, AND AIRBUS DWG D53480019 ISSUE RQ
